# SDR AALA20101019TUL09

- Difficulty date: October 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 30,309 hours, 12,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CORRODED AT STATION 947 RIGHT BUTTLINES 23 TO 27.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-70-51-2R 5.
